# SDR CALA2013100400725

- Difficulty date: October 2, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N76503
- Make and model: Boeing 737824
- Aircraft serial: 33461
- Aircraft time: 24,102 hours, 8,362 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 11A72028
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRUCTURE UNDER LATCH PLATE FOR PNEUMATIC ACCESS DOOR 192DR OTBD FWD IS DAMAGED. REPAIRED IAW ECRA 5350-02119.
